Please use this identifier to cite or link to this item: doi:10.22028/D291-30290
Volltext verfügbar? / Dokumentlieferung
Title: On the B-Semiampleness Conjecture
Author(s): Floris, Enrica
Lazic, Vladimir
Language: English
Title: Épijournal de géométrie algébrique : EPIGA
Volume: 3
Issue: 12
Startpage: 1
Endpage: 26
Publisher/Platform: Association Epiga
Year of Publication: 2019
Publikation type: Journal Article
URL of the first publication: https://epiga.episciences.org/5840
Link to this record: hdl:20.500.11880/28736
http://dx.doi.org/10.22028/D291-30290
ISSN: 2491-6765
Date of registration: 19-Feb-2020
Third-party funds sponsorship: Lazić was supported by the DFG-Emmy-Noether-Nachwuchsgruppe “Gute Strukturen in der höherdimensionalen birationalen Geometrie". During the initial stage of this project Floris was funded by the Max Planck Institute for Mathematics in Bonn.
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Vladimir Lazić
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.